# SDR 9723126638

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW OXYGEN GAUGE INDICATED THERE WAS NO CREW OXYGEN.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE GROUND WIRE ON THE TRANSDUCER AND THE FIRST OFFICER'S OXYGEN MASK.  OPERATIONAL CHECK GOOD.
